[Skip to Content]
[Skip to Content Landing]
Article
September 1978

Eruptive Nevocytic Nevi After Lyell's Syndrome

Author Affiliations

Düsseldorf, West Germany

Arch Dermatol. 1978;114(9):1400-1401. doi:10.1001/archderm.1978.01640210079034

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  In regard to the interesting report of Dr Kopf and his colleagues in the August Archives (113:1080-1084, 1977) on the sudden appearance of eruptive nevocytic nevi after a severe bullous disease, we would like to present a similar case that we have recently observed in the Department of Dermatology, University of Düsseldorf.

Report of a Case.—  In December 1970, a 16-year-old girl was treated by her physician for "flu" with unknown amounts of phenylbutazone, lidocaine, and tyrothricine. Five days prior to admission she began to complain of fever, malaise, and fatigue. Three days later an erythematous rash appeared on the chest and then spread to the back, face, abdomen, and extremities. The clinical examination disclosed an erythematous and bullous eruption, which was most severe and dense on the back and abdomen. Rupture of the bullae was followed by sloughing of large areas of skin.

First Page Preview View Large
First page PDF preview
First page PDF preview
×